Was treated with prednisone for facial pain (but finished the dose now) and have had diarrhea ever since, going on to three weeks now. Is this from the Prednisone? I have been taking immodium but the diarhea doesn't seem to go away.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... zopenex. No imrovement in symptoms, but ow have diarrhea, confusion, insomnia, hot flashes and my body is itching like crazy. Are these normal ...
1 answer • 23 Oct 2010
I know that taking Prednisone for the long term is dangerous. I just wondered if it could help if taken for a short period of time and how long it ...
5 answers • 28 Apr 2012
my child is sick i even took her to the doctors yesterday but nothing has change, it started with diarrhea,flu,fever and high temperature. what more ...
5 answers • 7 Mar 2013
My father in law has been taking prednisone for a very, very long time. He's been taking low doses,?
... I think, but I mean for many years. He now has very itchy skin that complicates sleep and everyday life quite a bit, which has been decided by ...
2 answers • 3 Jul 2013
pharmacist told me that bp can rise from the prednisone took 40mgs today as prescribed by urgent care. how long before bp goes back down. the reason ...
3 answers • 9 Feb 2014